Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 297, NWS Wichita, KS

September 8, 2016Harper County, Kingman County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 8, 2016, 6:25 PM CDT for Harper County, Kingman County, Kansas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2016, 6:25 PM CDT (23:25 UTC)
Expired
Sep 8, 2016, 7:08 PM CDT
In force
43 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harper County, KS, Kingman County, KS

The radar

The Wichita radar (KICT), 73 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 6:47 PM CDTTSTM WND DMG4 Nw Norwich, KSDISPATCH REPORTED SIX INCH DIAMETER TREE LIMBS DOWN AT A FARM. THERE ARE SHINGLES OFF A ROOF AS WELL. TIME IS ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 915 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
915 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

033 
WUUS53 KICT 082325
SVRICT
KSC077-095-090030-
/O.NEW.KICT.SV.W.0297.160908T2325Z-160909T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
625 PM CDT THU SEP 8 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  HARPER...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS HAVE REPORTED QUARTER SIZED
           HAIL IN ZENDA. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KINGMAN...HARPER...ATTICA...NORWICH...CUNNINGHAM...NASHVILLE...
  MURDOCK...WATERLOO...WILLOWDALE...ZENDA...SPIVEY...CLEVELAND...
  DANVILLE...PENALOSA...FREEPORT...CRYSTAL SPRINGS...
  KINGMAN AIRPORT...RAGO...RUNNYMEDE AND MT VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3738 9835 3739 9846 3773 9846 3773 9781
      3720 9780 3719 9835
TIME...MOT...LOC 2324Z 239DEG 19KT 3741 9807 

HAIL...1.00IN
WIND...60MPH
 
$$

METZGER
2 follow-up statements
925 
WWUS53 KICT 082347
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
647 PM CDT THU SEP 8 2016

KSC077-082354-
/O.CAN.KICT.SV.W.0297.000000T0000Z-160909T0030Z/
HARPER KS-
647 PM CDT THU SEP 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HARPER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
HARPER COUNTY.  THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3738 9835 3773 9836 3773 9781 3739 9781
TIME...MOT...LOC 2344Z 239DEG 19KT 3747 9795 

$$

KSC095-090030-
/O.CON.KICT.SV.W.0297.000000T0000Z-160909T0030Z/
KINGMAN KS-
647 PM CDT THU SEP 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR KINGMAN COUNTY...

AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORWICH...OR
13 MILES NORTH OF HARPER...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS HAVE REPORTED 3 FOOT DIAMETER
         COTTONWOOD TREES DOWN IN RAGO. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KINGMAN...NORWICH...MURDOCK...WATERLOO...WILLOWDALE...ZENDA...
SPIVEY...CLEVELAND...PENALOSA...KINGMAN AIRPORT...RAGO...MT VERNON...
CHENEY LAKE AND CHENEY STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3738 9835 3773 9836 3773 9781 3739 9781
TIME...MOT...LOC 2344Z 239DEG 19KT 3747 9795 

HAIL...1.00IN
WIND...60MPH
 
$$

METZGER
470 
WWUS53 KICT 090008
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
708 PM CDT THU SEP 8 2016

KSC095-090018-
/O.CAN.KICT.SV.W.0297.000000T0000Z-160909T0030Z/
KINGMAN KS-
708 PM CDT THU SEP 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR KINGMAN COUNTY IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3738 9835 3773 9836 3773 9781 3739 9781
TIME...MOT...LOC 0006Z 239DEG 19KT 3754 9781 

$$

METZGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 2:54 PM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Sep 8, 2:54 PM CDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
254 PM CDT THU SEP 8 2016

.SHORT TERM...(This evening through Sunday night)
Issued at 250 PM CDT Thu Sep 8 2016

The primary concern through Friday night continues to be heavy rain
and flooding concerns although a handful of severe storms will be
likely on Friday along a southward moving cold front.

Widely scattered late afternoon storms are expected to become more
widespread this evening and tonight across south central Kansas as
low level moisture transport ramps up once again. This activity
should drift eastward across portions of southeast Kansas after 07-
09z. Given the very moist column...efficient rain production and
flooding concerns will remain possible across the watch area.

After a brief lull during the morning hours on Friday...a southward
advancing cold front will provide a focus for storms after 21z
continuing through the evening and overnight hours for portions of
the area. Heavy rain and damaging winds will be the primary threats
through the evening hours with the potential for flooding across
portions of south central and southeast Kansas.

Sat-Sun...a stable post-frontal regime is anticipated over the
weekend with dry weather conditions and below normal temperatures.

.LONG TERM...(Monday through Thursday)
Issued at 250 PM CDT Thu Sep 8 2016

Surface high pressure will translate east away from the area by
early next week allowing breezy southerly winds to return to the
Central Plains. Highs will climb back into the upper 80s by Monday
as another cold front approaches late in the period. This front
may provide a focus for storms late Sunday and lingering into Tue
and possibly Wed as the front meanders over the area. Temperatures
in the wake of the front will fall below climate normals with
highs in the 60s and 70s while lows fall into the 50s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1204 PM CDT Thu Sep 8 2016

Some convection will fester through the afternoon, mainly across
the Flint Hills into southeast Kansas, with isolated redevelopment
possible over central Kansas. However a more widespread area of
showers and storms is expected to develop tonight across south
central and southeast Kansas with heavy rainfall and reduced
visibilities. MVFR cigs are expected to develop close to the
surface frontal boundary across central Kansas along the I-70
corridor early Friday morning with patchy fog possible as well.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    72  91  60  77 /  90  30  90   0
Hutchinson      71  90  58  77 /  70  50  90   0
Newton          71  90  57  76 /  80  30  90   0
ElDorado        72  91  59  76 /  90  30  90   0
Winfield-KWLD   73  92  61  78 /  80  30  90   0
Russell         68  87  51  77 /  20  70  10   0
Great Bend      68  89  53  78 /  30  70  20   0
Salina          71  89  55  78 /  30  70  50   0
McPherson       71  89  56  77 /  50  70  80   0
Coffeyville     74  92  62  78 /  70  50  80   0
Chanute         72  89  61  77 /  90  50  80   0
Iola            72  88  61  76 /  80  50  80   0
Parsons-KPPF    74  91  62  77 /  80  50  80   0

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Saturday morning for KSZ052-053-
068>072-083.

&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...KED
Hazardous weather outlook, Sep 8, 3:32 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
332 PM CDT THU SEP 8 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-092045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
332 PM CDT THU SEP 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SHOWERS AND STORMS WILL BE LIKELY THIS EVENING EXPANDING IN
COVERAGE TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS.
TORRENTIAL RAIN WITH HOURLY RATES EXCEEDING 2 INCHES MAY LEAD TO
FLOODING AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF
THE AREA. SOME OF THE STRONGER STORMS THIS EVENING MAY PRODUCE
WINDS GUSTS TO AROUND 50 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG COLD FRONT WILL ARRIVE ON FRIDAY AFTERNOON AND FRIDAY
EVENING. SEVERE STORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT AS
IT MOVES SOUTH ACROSS THE AREA FRIDAY EVENING. HEAVY RAIN MAY
AGGRAVATE ONGOING FLOODING CONCERNS WHILE WIND GUSTS TO 70 MPH
AND QUARTER SIZED HAIL WILL ALSO BE POSSIBLE.

ANOTHER FAST MOVING STORM SYSTEM WILL BRING INCREASING CHANCES FOR STORMS
LATE MONDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Sep 8, 5:12 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
512 PM CDT THU SEP 8 2016

KSZ083-082245-
SEDGWICK KS-
512 PM CDT THU SEP 8 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER GODDARD...
  MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY...
  VALLEY CENTER...BEL AIRE...MULVANE...GODDARD...ROSE HILL...MAIZE...
  CLEARWATER...COLWICH...GARDEN PLAIN...DOWNTOWN WICHITA...KECHI...
  ANDALE...EASTBOROUGH...VIOLA AND SOUTH WICHITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3768 9774 3774 9769 3784 9765 3790 9715
      3748 9715 3747 9769
TIME...MOT...LOC 2211Z 236DEG 23KT 3765 9761

METZGER
Special weather statement, Sep 8, 5:22 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
522 PM CDT THU SEP 8 2016

KSZ082-082300-
KINGMAN KS-
522 PM CDT THU SEP 8 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER NASHVILLE...
  OR 8 MILES EAST OF ISABEL...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  KINGMAN...CUNNINGHAM...NASHVILLE...WILLOWDALE...ZENDA...SPIVEY...
  CLEVELAND...KINGMAN AIRPORT AND RAGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3739 9846 3766 9846 3771 9806 3739 9803
      3738 9821 3738 9843
TIME...MOT...LOC 2221Z 238DEG 31KT 3745 9840

METZGER
Local storm report, Sep 8, 6:07 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CDT THU SEP 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             ZENDA                   37.44N 98.28W
09/08/2016  E1.00 INCH       KINGMAN            KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS A FEW QUARTER SIZED HAILSTONES.

&&

VJP
Special weather statement, Sep 8, 6:13 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
613 PM CDT THU SEP 8 2016

KSZ050-082345-
RICE KS-
613 PM CDT THU SEP 8 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER CHASE...OR 7
  MILES WEST OF LYONS...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LYONS...CHASE...BUSHTON...GENESEO...RAYMOND AND FREDERICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3823 9844 3852 9842 3852 9805 3832 9803
TIME...MOT...LOC 2313Z 252DEG 17KT 3835 9835

METZGER
Special weather statement, Sep 8, 6:17 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
617 PM CDT THU SEP 8 2016

KSZ099-082345-
MONTGOMERY KS-
617 PM CDT THU SEP 8 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 645 PM CDT

* AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR DEARING...OR
  7 MILES NORTHWEST OF COFFEYVILLE...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  COFFEYVILLE...INDEPENDENCE...CHERRYVALE...DEARING...TYRO...
  LIBERTY...BOLTON...COFFEYVILLE AIRPORT AND INDEPENDENCE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3722 9588 3727 9552 3700 9552 3700 9583
TIME...MOT...LOC 2317Z 219DEG 11KT 3710 9574

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 12:50 AM CDTSpecial Weather StatementICTHarvey, Reno55 min
Sep 8, 1:43 AM CDTSpecial Weather StatementICTHarvey62 min
Sep 8, 2:13 AM CDTAreal Flood WarningICTHarvey7 hr
Sep 8, 2:20 AM CDTSpecial Weather StatementICTButler25 min
Sep 8, 2:27 AM CDTSpecial Weather StatementICTMarion33 min
Sep 8, 2:43 AM CDTSpecial Weather StatementICTChase62 min
Sep 8, 3:39 AM CDTFlash Flood WatchICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 14 more48 hr
Sep 8, 4:08 AM CDTSpecial Weather StatementICTChase, Marion67 min
Sep 8, 5:07 AM CDTAreal Flood WarningICTButler, Chase, Greenwood5 hr
Sep 8, 8:30 AM CDTAreal Flood WarningICTButler, Sedgwick5 hr
Sep 8, 9:56 AM CDTAreal Flood WarningICTAllen, Butler, Chase, Greenwood, Woodson4 hr
Sep 8, 3:08 PM CDTAreal Flood WarningICTButler, Chase, Greenwood18 hr
Sep 8, 5:12 PM CDTSpecial Weather StatementICTSedgwick33 min
Sep 8, 5:22 PM CDTSpecial Weather StatementICTKingman38 min
Sep 8, 5:29 PM CDTSevere Thunderstorm WarningICTKingman61 min
Sep 8, 6:13 PM CDTSpecial Weather StatementICTRice32 min
Sep 8, 6:17 PM CDTSpecial Weather StatementICTMontgomery28 min
Sep 8, 6:27 PM CDTSpecial Weather StatementICTChautauqua33 min
Sep 8, 6:31 PM CDTSpecial Weather StatementICTBarton29 min
Sep 8, 6:41 PM CDTSpecial Weather StatementICTSedgwick34 min
Sep 8, 6:59 PM CDTSpecial Weather StatementICTWilson31 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.